# SDR AALA20060624

- Difficulty date: August 27, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY LIGHT ABOVE ROW 28ABC INOPERATIVE.  RELAMPED EMERGENCY LIGHT ABOVE ROW 28ABC. SYSTEM GROUND CHECKED NORMAL OPERATION.
